# SDR A6WA2019121247054

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 35,061 hours, 36,875 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL CAUTION MESSAGE ON APPROACH. EICAS INDICATES FLAPS  @ 30 DEGREES. COMPLIED WITH QRH, EMERGENCY DECLARED. FLAPS             SUCCESSFULLY RESET IAW AWAC SUPP. 98-018G  AIRCRAFT REMOVED FROM SERVICE  COULD NOT DUPLICATE FLAP FAIL CAUTION MSG. INTEREGATED F.E.C.U. FAULT CODES IAW FIM 27-50-00 & AWA SUPP 98-018G. REPLACED FLAP POSITION HANDLE ASSY IAW CRJ AMM 27-51-01. PERFORMED OPS CHECK OF FLAPS (27-54-00--710-801). REMOVED PLACARD, REMOVED FROM MEL.
